Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do Any Meds Cause Peripheral Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

meds & pn

Over the past couple of years, peripheral neuropathy has increasingly become an issue with me, limiting my outdoor activities & now indoor. I'm having probs just walking from one end of the house to the other, cramps & burning in feet & calves,...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Zerit can cause peripheral neuropathy as well as fat loss. Epivir + Ziagen can be taken once a day as Epzicom. Viramune is usually used twice a day but many use Read more »

peripheral neuropathy?

sometime back i started having pain in my legs and feet, starting below my knees. mostly my left... Read more »

About Nueropathy

Does Nueropathy have anything to do with your blood work? Or can it just be the side effects from... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Peripheral Neuropathy

... Peripheral Neuropathy (peripheral = furthest away; neuro = nerve; pathy = damage) Peripheral neuropathy (PN) -- nerve damage that causes numbness, Read more »
Project Inform

Peripheral Neuropathy

... Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do Read more »
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
Connect With Others

Seroconversion and Peripheral Neuropathy

Posted by Anonymous, 1 Reply
This is a question for anyone who is living with HIV or who has recently been diagnosed as HIV positive: Did any of you experience the numbness/tingling in the feet, legs, hands and arms during your seroconversion? If so . . . for what period of... Read more »

Peripheral Neuropathy - L-Carnetine

Posted by Anonymous, 3 Replies
Greetings! Just thought I would post the following info, it is based strictly on my personal experience and is not a recommendation. I am a long-term survivor(21 years) and in general good health. Last year I successfully complete a course of... Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
Hi all. I had a few questions. When someone experiences early symptoms of HIV, do they all come at once? Or can they come seperately. I have had diarrhea for more than a month now, then I started having testicular pain, my neck hurts when I move it... Read more »

Neuropathy?

Posted by Anonymous, 2 Replies
...it is the meds that cause neuropathy in HIV infected individuals and not the disease itself. I have also read, however, that peripheral neuropathy can occur very rarely during early HIV infection. In the rare event that an individual did... Read more »